Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 926165, 12 pages
http://dx.doi.org/10.5402/2011/926165
Research Article

On Projective Modules and Computation of Dimension of a Module over Laurent Polynomial Ring

Department of Mathematics, Motilal Nehru National Institute of Technology, Allahabad 211004, India

Received 18 April 2011; Accepted 9 May 2011

Academic Editors: A. Fialowski and A.-G. Wu

Copyright © 2011 Ratnesh Kumar Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ratnesh Kumar Mishra, Shiv Datt Kumar, and Srinivas Behara, “On Projective Modules and Computation of Dimension of a Module over Laurent Polynomial Ring,” ISRN Algebra, vol. 2011, Article ID 926165, 12 pages, 2011. doi:10.5402/2011/926165